# SDR 07FDEA01723

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 69708044
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB ELEVATOR FEEL CONTROL UNIT PLATFORM ASSY FWD LT VERTICAL WEB CRACKED ON INTERNAL SIDE AT THE 2 MOST FWD LWR FASTENERS.  REPLACED LT VERTICAL WEB ON VERT STAB ELEVATOR FEEL CONTROL UNIT PLATFORM.  REF SRM 51-30-2 PG 1-12.
